# SDR AWXA200600742

- Difficulty date: April 30, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 62,329 hours, 43,426 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314381
- Part serial: 16381638
- Condition: Damaged
- Location: Nlg
- Part time: 24,472 hours, 15,998 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF FELT VIBRATION IN YOKE AND PEDALS TILL APPROX 60 KTS.  VIBRATION WAS NOT NOTICED ON TAKEOFF.  MAINTENANCE FOUND THE LT NOSE TIRE WAS OUT OF ROUND.  REMOVED AND REPLACED THE LT NOSE WHEEL IAW AWA TASK CARD R4N32009.
